Alert archive / South Dakota / River Flood Warnings in 2011
River Flood Warning 77, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at May 23, 2011, 9:20 PM CDT for Davison County, South Dakota. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 23, 2011, 9:20 PM CDT (02:20 UTC)
- Expired
- May 24, 2011, 9:16 AM CDT
- In force
- 12 hr
- Issued by
- NWS Sioux Falls, SD
- Flood severity
- Minor
County Davison County, SD
The radar
The Sioux Falls radar (KFSD), 114 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Firesteel Creek near Mt. Vernon (MTVS2).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06477500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
688
WGUS43 KFSD 240220
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
920 PM CDT MON MAY 23 2011
...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN SOUTH DAKOTA...
FIRESTEEL CREEK NEAR MOUNT VERNON
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
SDC035-250620-
/O.NEW.KFSD.FL.W.0077.110524T0220Z-110525T1500Z/
/MTVS2.1.ER.110523T2252Z.110524T0600Z.110524T1500Z.NO/
920 PM CDT MON MAY 23 2011
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLOOD WARNING FOR
THE FIRESTEEL CREEK NEAR MOUNT VERNON.
* UNTIL WEDNESDAY MORNING.
* AT 08PM MONDAY THE STAGE WAS 8.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* AT STAGES NEAR 8.0 FEET...THE RIGHT BANK OVERFLOWS.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
FIRESTEEL CREEK
MTVS2 8.0 8.17 MON 8 PM 8.2 TUE 1 AM1 follow-up statement
652
WGUS83 KFSD 241416
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
916 AM CDT TUE MAY 24 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
FIRESTEEL CREEK NEAR MOUNT VERNON
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...IOWA...
BIG SIOUX RIVER NEAR BRUCE
BIG SIOUX RIVER NEAR BROOKINGS
BIG SIOUX RIVER AT HAWARDEN
BIG SIOUX RIVER AT AKRON
LITTLE SIOUX RIVER AT SPENCER
LITTLE SIOUX RIVER AT LINN GROVE
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
SDC035-241446-
/O.CAN.KFSD.FL.W.0077.000000T0000Z-110525T1510Z/
/MTVS2.1.ER.110523T2252Z.110524T0600Z.110524T1510Z.NO/
916 AM CDT TUE MAY 24 2011
THE FLOOD WARNING IS CANCELLED FOR
THE FIRESTEEL CREEK NEAR MOUNT VERNON.
* AT 08AM TUESDAY THE STAGE WAS 8.1 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS MORNING.
* AT STAGES NEAR 8.0 FEET...THE RIGHT BANK OVERFLOWS.
$$
SDC011-251815-
/O.CON.KFSD.FL.W.0044.000000T0000Z-000000T0000Z/
/BRCS2.3.ER.110320T0515Z.110328T1430Z.000000T0000Z.NR/
916 AM CDT TUE MAY 24 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR BRUCE.
* UNTIL FURTHER NOTICE.
* AT 08AM TUESDAY THE STAGE WAS 9.2 FEET.
* FLOOD STAGE IS 8.0 FEET.
* AT STAGES NEAR 9.5 FEET...THE RIGHT BANK OVERFLOWS FLOODING
AGRICULTURAL LANDS FOR AS MUCH AS 1/4 MILE.
$$
SDC011-101-251815-
/O.EXT.KFSD.FL.W.0020.000000T0000Z-110529T1800Z/
/BRKS2.3.SM.110319T1930Z.110325T0146Z.110528T1800Z.NO/
916 AM CDT TUE MAY 24 2011
...FLOOD WARNING EXTENDED UNTIL 1 PM SUNDAY...
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR BROOKINGS.
* UNTIL SUNDAY AFTERNOON.
* AT 08AM TUESDAY THE STAGE WAS 10.2 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 10.3 FEET BY TUESDAY MAY 24.
THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MAY 28.
* AT STAGES NEAR 10.3 FEET...473RD AVENUE NORTH OF THE GAGE BEGINS TO
FLOOD.
$$
IAC167-SDC083-127-251815-
/O.EXT.KFSD.FL.W.0072.000000T0000Z-110530T0900Z/
/HAWI4.1.ER.110522T1500Z.110525T0600Z.110529T0900Z.NO/
916 AM CDT TUE MAY 24 2011
...FLOOD WARNING EXTENDED UNTIL 4 AM MONDAY...
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER AT HAWARDEN.
* UNTIL LATE SUNDAY NIGHT.
* AT 07AM TUESDAY THE STAGE WAS 16.6 (ESTIMATED) FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 17.0 FEET BY WEDNESDAY MAY 25.
THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MAY 29.
$$
IAC149-SDC127-251815-
/O.EXT.KFSD.FL.W.0073.000000T0000Z-110530T0600Z/
/AKRI4.1.ER.000000T0000Z.110525T1200Z.110529T0600Z.NO/
916 AM CDT TUE MAY 24 2011
...FLOOD WARNING EXTENDED UNTIL 1 AM MONDAY...
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER AT AKRON.
* UNTIL LATE SUNDAY NIGHT.
* AT 09AM TUESDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 17.6 FEET BY WEDNESDAY MAY 25.
THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MAY 29.
* AT STAGES NEAR 17.0 FEET...ABOUT 6500 ACRES OF FARM LAND ARE
FLOODED.
$$
IAC041-251815-
/O.EXT.KFSD.FL.W.0074.000000T0000Z-110528T1800Z/
/SPWI4.1.ER.000000T0000Z.110524T1800Z.110527T1800Z.NO/
916 AM CDT TUE MAY 24 2011
...FLOOD WARNING EXTENDED UNTIL 1 PM SATURDAY...
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL SATURDAY AFTERNOON.
* AT 07AM TUESDAY THE STAGE WAS 11.5 (ESTIMATED) FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MAY 27.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS
BEGINS.
$$
IAC021-041-251815-
/O.EXT.KFSD.FL.W.0075.000000T0000Z-110529T0600Z/
/LNNI4.1.ER.110523T0501Z.110525T1800Z.110528T0600Z.NO/
916 AM CDT TUE MAY 24 2011
...FLOOD WARNING EXTENDED UNTIL 1 AM SUNDAY...
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL LATE SATURDAY NIGHT.
* AT 09AM TUESDAY THE STAGE WAS 18.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 18.6 FEET BY WEDNESDAY MAY 25.
THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MAY 28.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS
FLOODED.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
FIRESTEEL CREEK
MTVS2 8.0 8.06 TUE 8 AM 8.4 TUE MAY 24
BIG SIOUX RIVER
BRCS2 8.0 9.20 TUE 9 AM 9.3 SAT MAY 14
BRKS2 9.0 10.21 TUE 9 AM 10.3 TUE 1 PM
HAWI4 15.0 E16.60 TUE 7 AM 17.0 WED 1 AM
AKRI4 16.0 17.28 TUE 9 AM 17.6 WED 7 AM
LITTLE SIOUX RIVER
SPWI4 10.0 E11.50 TUE 7 AM E11.7 MON MAY 23
LNNI4 18.0 18.30 TUE 9 AM 18.6 WED 1 PM
MGWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at May 23, 9:15 PM CDT, 5 minutes earlier.
Area forecast discussion, May 23, 9:15 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 915 PM CDT MON MAY 23 2011 .DISCUSSION... SHOWERS CONTINUE TO WEAKEN/DIMINISH WITH SUNSET AS EXPECTED. CLOUDS BEING A LITTLE MORE PERSISTENT IN SOME AREAS...BUT ALSO STARTING TO DECREASE IN COVERAGE OVER THE PAST FEW FRAMES ON SATELLITE IMAGERY SO TREND TO PARTLY CLOUDY BY 06Z LOOKS GOOD WITH SOME ADJUSTMENTS MADE TO GRIDS FOR CURRENT MOSTLY CLEAR AREAS IN NORTHWEST IOWA. INCREASE AGAIN LATER TONIGHT STILL REASONABLE THOUGH HAVE SLOWED DOWN EASTWARD PROGRESSION OF CLOUD INCREASE A BIT WITH 00Z NAM KEEPING MUCH OF THE DEEPER MOISTURE IN WESTERN FORECAST AREA THROUGH 12Z. TEMPERATURES COOLED A LITTLE MORE NEAR THE LINE OF SHOWERS THAN WE HAD GOING SO ADJUSTED HOURLY GRIDS ACCORDINGLY...BUT LOWS LOOK OK FOR NOW. UPDATED GRIDS/ZFP/PFM SENT. /JH && .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO RAPIDLY DIMINISH WITH THE ARRIVAL OF SUNSET AND DRY CONDITIONS WITH VFR VISIBILITY AND CEILINGS WILL PERSIST OVERNIGHT. AN INCREASE OF MOISTURE AHEAD OF A DEVELOPING UPPER LOW IN THE WEST CENTRAL PLAINS COULD BRING CEILINGS CLOSE TO MVFR LATER TONIGHT BUT OVERALL VFR IS EXPECTED. SCATTERED SHOWERS AND THUNDERSTORMS WILL SPREAD NORTHEASTWARD AFTER 18Z TUESDAY WITH WIDESPREAD SHOWERS AND THUNDER POSSIBLE AFTER 00Z WEDNESDAY MAINLY SOUTH OF I90. && .PREV DISCUSSION... SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE MOVING SOUTHWARD AT THIS TIME ACROSS OUR FORECAST AREA...PRIMARILY ASSOCIATED WITH A WEAK VORTICITY MAX. MUCH OF THIS CUMULUS CLOUD COVER IS ASSOCIATED WITH INSTABILITY IN THE LOWEST 3 KM LIKE IT HAS BEEN THIS PAST WEEKEND...AND THEREFORE SHOULD QUICKLY EVAPORATE BY AROUND SUNSET ONCE WE LOSE THE HEATING. OUR FOCUS THEN TURNS TO LATE TONIGHT...WHEN WEAK WARM AIR ADVECTION RETURNS TO OUR FAR SOUTHWESTERN ZONES WHICH MAY GIVE A FEW SHOWERS OR AN ISOLATED THUNDERSTORM TO THAT AREA. FOR LOW TEMPERATURES...WITH A NE TO E FLOW TONIGHT...WENT WITH THE COOLER GUIDANCE READINGS...BUT THEY SHOULD REMAIN FAIRLY MILD. ON TUESDAY...COMPACT WAVE WHICH IS CURRENTLY IN SOUTHERN CALIFORNIA WILL PUSH THROUGH THE 4 CORNERS AREA...AND LIFT TOWARD THE CENTRAL HIGH PLAINS. THIS WILL KICK A LEADING WAVE NEAR THE 4 CORNERS CURRENTLY WHICH MAY SPARK SOME EARLY DAY SHOWERS OR ISOLATED THUNDERSTORMS MAINLY SOUTH OF I90 AND WEST OF I29 DURING THE FIRST HALF OR SO OF THE DAY BEFORE SYSTEM STARTS TO SHEAR OUT MORE IN THE AFTERNOON. PROGRESSION SHOULD BE LIMITED TO AREAS WEST OF THE MID LEVEL RIDGE AXIS. LOW LEVEL EASTERLY FLOW WILL GRADUALLY INCREASE THROUGH THE DAY...SO TEMPERATURES FASHIONED OUT OF MIXING TOWARD 0.75 TO 1KM DEPTH EAST...AND WEST TOWARD A WET BULB TYPE READING FROM A SHALLOWER MIXING READING. PWATS GRADUALLY CLIMB TOWARD 1.25 TO 1.5 INCHES ACROSS THE AREA... SO PLACES THAT END UP WITH THE MOST PERSISTENT DEFORMATION BAND TUE NIGHT INTO WED AS UPPER LOW WOBBLES ACROSS NORTHERN KS. ALL SOLUTIONS HAVE FEATURED AN EVER SO SLIGHT /OR MORE THAN SLIGHT/ NORTHWARD EXTENT WRAPPING DIV Q AND WARM AIR ADVECTION...RESULTING IN A SLIGHT NORTHWARD SHIFT TO PRECIPITATION...AND INCREASE IN RAINFALL AMOUNTS NEAR THE MISSOURI RIVER...WHERE AN AVERAGE OF AN INCH TO INCH AND A HALF IS WELL WITHIN REASON. INSTABILITY IS HARDLY FORMIDABLE IN THE ELEVATED SENSE...SO KEPT THUNDER GENERALLY A CATEGORY OR TWO BELOW THE PRECIPITATION COVERAGE...FAVORING SHOWERS WITH EMBEDDED THUNDER...GREATEST NEAR THE MISSOURI RIVER AND THROUGH NW IA. ONE FEATURE OF THIS SYSTEM IS A VERY STRONG EASTERLY JET TO THE NORTH OF THE SYSTEM. WITH ATTEMPTS TO DRIVE SOME COOLER AND DRIER AIR IN AT LOW LEVELS...WILL PROBABLY BE EFFICIENT IN MIXING DOWN SOME OF THESE STRONGER WINDS BY LATER TUESDAY NIGHT AND WEDNESDAY... ESPECIALLY TOWARD THE NORTHERN EDGE OF THE PRECIPITATION. SOME WIND GUSTS IN EXCESS OF 35 MPH ARE LIKELY...ESPECIALLY WEDNESDAY MORNING. DRY AIRSTREAM WILL CUT OFF PRECIPITATION FROM NW TO SE ON WEDNESDAY...WITH ONLY A LINGERING CHANCE BY EARLY EVENING ACROSS FAR SOUTHEASTERN PORTIONS OF NW IA. THURSDAY SHOULD BE A PLEASANT DAY IN MOST RESPECTS...WITH SUNSHINE AND FAIRLY LITTLE WIND...AS WEAK RIDGE OF HIGH PRESSURE NOSES IN FROM MINNESOTA. HOWEVER...TEMPERATURES WILL STILL REMAIN A FEW DEGREES BELOW NORMAL. DURING THE EXTENDED RANGE /THURSDAY NIGHT THROUGH MONDAY/ MODEL DISAGREEMENT HAS NOT MADE THE DETERMINISTIC FORECAST ANY EASIER THIS GO AROUND. RUN TO RUN VARIATIONS CONTINUE...AND MODEL TO MODEL IS NOT MUCH BETTER. DISAGREEMENT CONTINUES AT THE ONSET OF THE PERIOD IN HANDLING THE UPPER LEVEL CLOSED LOW WHICH SPITS OUT OF WESTERN TROUGH. GFS ENSEMBLES SUGGEST LOW PREDICTABILITY ON TRACK. FAIRLY STRONG LOW LEVEL JET/MOISTURE TRANSPORT SPREAD INTO SOUTH CENTRAL SOUTH DAKOTA BY LATE THURSDAY NIGHT...AND APPROACH OF STRONGER POTENTIAL VORTICITY ADVECTION WITH COOL MID LEVEL TEMPERATURES ON FRIDAY SHOULD YIELD A FAIRLY DECENT COVERAGE OF PRECIPITATION. TIMING...NO MATTER THE EXACT TRACK OF THE CENTER...LOOKS TO BE A SHADE SLOWER THIS SET...CONTINUING THAT FROM YESTERDAY. PRECIPITATION AND THE COOL AIRMASS WILL LIKELY KEEP TEMPERATURES FROM GETTING MUCH ABOVE 60. SYSTEM SHOULD CONTINUE PROGRESSIVE ENOUGH TO END PRECIPITATION THREAT LATER FRIDAY NIGHT AND SATURDAY. TEMPERATURES REMAIN FAIRLY COOL ALOFT SATURDAY...AND MAY END UP WITH SOME DIURNAL SHOWER DEVELOPMENT CLOSE TO AREA ON SATURDAY. NEXT WAVE...ASSUMING A MORE ZONAL FLOW PER ECMWF/UKMET/CANADIAN OVER THE MERIDIONAL PER GFS/ENSEMBLES...NEXT WAVE LOOKS TO PUSH THROUGH ON SATURDAY NIGHT/SUNDAY/SUNDAY NIGHT WINDOW...WITH DECENT WARM FRONTAL BOUNDARY IN PLACE FOR GOOD PRECIPITATION POTENTIAL. EACH OF FRIDAY AND SAT NIGHT/SUNDAY SYSTEMS COULD EASILY BRING A SEVERE WEATHER THREAT...WHICH WILL BE REFINED AS DETAILS IN BOUNDARY LOCATIONS COME CLEARER. /CHAPMAN && .AVIATION... SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE EDGING SOUTHWARD ACROSS OUR AREA AT THIS TIME...AND SOME OF THE STRONGER CELLS COULD PRODUCE BRIEF MVFR CONDITIONS. BUT OTHERWISE VFR CONDITIONS WILL BE THE DOMINANT CATEGORY FOR THE REST OF MONDAY AFTERNOON. THIS EVENING...THESE HEATING BASED CUMULUS AND TOWERING CUMULUS CLOUDS WILL LIKELY EVAPORATE QUICKLY NEAR SUNSET. THEN LATER TONIGHT AFTER MIDNIGHT...MOISTURE IS FORECAST TO INCREASE AGAIN AHEAD OF YET ANOTHER UPPER LOW TO THE WEST OF THIS AREA. THE LATEST 12Z NAM AND GFS WERE PAINTING A SCENARIO OF CLOUD COVER WHICH SHOULD BE JUST INSIDE THE VFR CATEGORY...BEGINNING AROUND 08Z TO 10Z. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. &&
Hazardous weather outlook, May 23, 11:36 AM CDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1136 AM CDT MON MAY 23 2011 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-241200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1136 AM CDT MON MAY 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA MONDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. HOWEVER...WIND GUSTS TO 30 TO 35 MPH WILL BE POSSIBLE WITH THE SHOWERS AND ISOLATED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY SOUTH OF INTERSTATE 90 TUESDAY AFTERNOON INTO WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. SPOTTER ACTIVATION WILL BE POSSIBLE AFTER SPOTTER ACTIVATION WILL BE LIKELY AFTER && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 3:22 PM CDT | Flash Flood Watch | FSD | Clay, Union, Yankton | 22 hr |
| May 24, 3:30 PM CDT | Wind Advisory | FSD | Aurora, Bon Homme, Charles Mix, Clay, Davison, Douglas and 13 more | 27 hr |
Nearby
River Flood Warnings in South Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.